# SDR HNAA2024051400376

- Difficulty date: April 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 26 S16-17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E032412 SHEAR CLIP IS CRACKED AT FRAME 26 BETWEEN STRINGERS 16R-17R.   REMOVED AND REPLACED SHEAR CLIP AT FRAME 26 BETWEEN STRINGERS 16R-17R IAW EMB145 SRM 51-40-02.
